The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
5 Posts
Discussion Starter · #1 ·
i have just had the first dose of raptiva. i have dreaded this day and put it off for months begining to feel a bit of a headache coming on, hope that is only side effect i get. think positive everyone tells me,(easy for them to say). lets hope it works. If anyone out there has used raptiva. I would like to here of their experience of this drug...... sue
 

·
Registered
Joined
·
7,800 Posts
Hi Sue,

I know absolutely nothing about Raptivia but just wanted to wish you the best and I hope it works wonderfully for you!

hugs :hug:
Katharine
 

·
Registered
Joined
·
14,661 Posts
Hello Sue

Fingers crossed for you !
I posted this in response to your post on Denise's thread

Hello Sue

I see that Denise hasn't visited the forum since she posted. :(
I suggest you visit a psoriasis forum because it is used for psoriasis although I don't know how the dosage might differ.

But surely your doctors have had a good chat with you about what to expect and how to cope with any side effects there might be ?
If you click on Denise's name in blue to the left of her post you will get through to her profile. Where it says contact details and you can send her an email via the forum. Put Raptiva in the title.

I can understand you not wanting to tell your parents if they are going to fuss and worry and can't offer any sort of help. I hope your boys are old enough to manage small things for themselves or maybe you have a friend who could help out if need be. You know how it is of course, but it's a pity your older boys can't help out.


I want to wish you the very best of luck and hope any side effects will be minimal but do ask your docs what to expect.

I very much hope you will let us know how you get on so that others with the same problems can benefit from your experiences.

Many hugs and all the best


Bye for now

Clare

Are you injecting at home or is it being done at the hospital ?
 
1 - 3 of 3 Posts
Top